# SDR CA160126012

- Difficulty date: January 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 48,993 hours
- Engine: Ge CT581402
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 1631011
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,699 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION REVEALED A CRACK IN THE UNDER SIDE AND AFT FACE OF THE POCKET SKIN OF THE BLADE AT APPROXIMATELY 48" OTBD OF THE CUFF.  MFG HAS BEEN NOTIFIED.
